MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK PROSELECT CLIP

UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK PROSELECT CLIP
Model Number C913131
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and we found no issues during manufacture; the device was manufactured to specification.We have requested the return of this padlock proselect clip for further evaluation and to-date are awaiting it's return.The instructions for use instruct the user to "deploy padlock clip by rapidly pushing the thumb actuator while holding the handle body".
 
Event or Problem Description
The user facility reported during a procedure the padlock proselect clip did not fully deploy into the tissue.The clip was released into the lumen of the patient's colon and then the physician retrieved the clip without issue.There was no harm to the patient or the user.
 
Additional Manufacturer Narrative
Follow-up # 1: in-service training has been provided to the customer.The device was returned and evaluation of the device found it to be in proper working order.No additional issues have been reported.

Brand Name
PADLOCK PROSELECT CLIP
Common Device Name
CLIP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key7161820
Report Number1528319-2018-00001
Device Sequence Number1476267
Product Code PKL
UDI-Device Identifier00816765013809
UDI-Public(01)00816765013809
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2019
Device Model NumberC913131
Device Catalogue NumberC913131
Device Lot Number2016-12-16-701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date01/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;